# SDR YV3R2020050900250

- Difficulty date: February 22, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R22BETAII
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6005R
- Part serial: 193941
- Condition: Sticking
- Location: Map
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE P/N: A600-5R STICKS AND INACCURATE IN READING PRESSURE.
